# SDR REXA2016020700284

- Difficulty date: February 7, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stop Fitting
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 694JB HAS BUTTE DOOR STOP TAB BROKEN OFF THE END OF THE PANEL. R & R BUTTE DOOR STOP ASSEMBLY, PN 600-10196-16, IAW SRM 51-42-06.
